Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2015-5pp.416-425

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
V.V. Sazonov and A.V. Troitskaya, "Periodic motions of a gyrostat satellite with a large gyrostatic moment about the centre of mass," J. Appl. Math. Mech. 79 (5), 416-425 (2015)
Year 2015 Volume 79 Issue 5 Pages 416-425
DOI 10.1016/j.jappmathmech.2016.03.001
Title Periodic motions of a gyrostat satellite with a large gyrostatic moment about the centre of mass
Author(s) V.V. Sazonov (M.V. Keldysh Institute of Applied Mathematics, Moscow, Russia, sazonov@keldysh.ru)
A.V. Troitskaya (M.V. Keldysh Institute of Applied Mathematics, Moscow, Russia)
Abstract An axisymmetric gyrostat satellite, whose centre of mass moves in a fixed circular orbit about an attractive centre is considered. The satellite moves about the centre of mass under the action of the gravitational moment. Under the assumption that the gyrostatic moment of the satellite is large and is directed along its axis of symmetry, the periodic motions of this axis are investigated in a small vicinity of a fixed direction, lying in the orbital plane in absolute space. Such motions are described by a system of fourth-order differential equations with periodic coefficients that contains a large parameter. A theorem for the existence and uniqueness of a symmetric periodic solution of this system that has the required properties is proved using methods for constructing periodic solutions of differential equations with a large parameter.
Received 25 November 2014
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892816300119
<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100